# SDR DL738030152

- Difficulty date: February 12, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 8,259 hours, 3,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 141A83718
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / R1 DOOR OPENING / FWD FRAME / LOWER STUB FRAME : CRACK REPAIR                                                THE LOWER STUB FRAME OF THE R1 DOOR OPENING FWD FRAME ASSY  WAS FOUND WITH 3 CRACKS AT THE LOWER DOOR STOP FITTING.     THE CRACKS WERE CAUSED BY IMPROPER ADJUSTMENT OF THE STOP   FITTING.  THE CRACKS WERE REPAIRED WITH AN ALUMINUM REPAIR  ANGLE PER ER/A 384564-14, REV A.
